# SDR A6WA201140667

- Difficulty date: June 7, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL INSIDE PAX DOOR PANEL 832AT CRACKED.  REMOVED CRACKED INTERCOSTAL INSIDE PAX DOOR AT PANEL 832AR AND INSTALLED NEW SERVICEABLE INTERCOSTAL PN 601R31902-318 AND IAW SRM 51-42-21, 51-42-06, 51-40-11.
